# SDR ASOA201001288

- Difficulty date: September 5, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559+80 FLOOR SUPPORT CAP STRIP BETWEEN RBL 27- RBL 36 CORRODED.  REMOVED FLOOR SUPPORT CAP STRIP IAW SRM 51-42-06.   LOCATED, DRILLED AND INSTALLED A SERVICEABLE CAP STRIP AT FS 559+80 BETWEEN RBL 27 - RBL 36 IAW SRM 51-40-11, 51-42-06 AND 51-42-15.
